MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PXT261416
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm (1708)
Date of Event 04/13/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the manufacturing records for the device verified the lot met all pre-release specifications.According to the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and/or require intervention include, but are not limited to endoleak and aneurysm enlargement.Additionally it states: users are made aware of the risks associated with type ii endoleaks in the ifu and are instructed to consider the risks and benefits discussed in the ifu for each patient before using the devices.
 
Event or Problem Description
The following information was reported to gore: on (b)(\6) 2014 a patient underwent treatment of an abdominal aortic aneurysm measuring 80mm with gore® excluder® aaa endoprostheses.On (b)(6) 2018 a cta revealed the aneurysm measured 85mm.On (b)(6) 2018 a type ii endoleak originating from lumbar branches was reported.The aneurysm measured 102mm by cta.On (b)(6) 2019 a reintervention took place whereby the right internal iliac artery was embolized.
 
Additional Manufacturer Narrative
Pma/510k updated.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2014 a patient underwent treatment of an abdominal aortic aneurysm measuring 80mm with gore® excluder® aaa endoprostheses.On (b)(6) 2018 a cta revealed the aneurysm measured 85mm on (b)(6) 2018 a type ii endoleak originating from lumbar branches originating from the right internal iliac artery was reported.The aneurysm measured 102mm by cta.On (b)(6) 2019 a reintervention took place.Initially micro-navigation was attempted to access the aneurysmal sac, but this was not successful.Therefore the right internal iliac artery was embolized.
 
Additional Manufacturer Narrative
B.3.Updated.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8512499
Report Number2953161-2019-00033
Device Sequence Number1962714
Product Code MIH
UDI-Device Identifier00733132610235
UDI-Public00733132610235
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Catalogue NumberPXT261416
Device Lot Number11316596
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Not provided
Initial Report FDA Received Date04/13/2019
Supplement Report FDA Received Date05/26/2019
06/22/2019
08/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age71 YR
Patient Weight71